# SDR SWIA2019100246380

- Difficulty date: August 7, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 36,720 hours, 32,585 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 333 IS CRACKED AT TOOLING HOLE BETWEEN STGR 1L AND 2L, IN THE CABIN.   REPAIR MODE TO FRAME 333 IN BETWEEN STRGR 1L & 2L IAW REO.
